Skip to Main content Skip to Navigation
Journal articles

Response of a periodically supported beam on a nonlinear foundation subjected to moving loads

Abstract : The influence of a nonlinear foundation on the dynamics of a periodically supported beam has been investigated by a novel model. By using Fourier transforms and Dirac comb properties, a relation between the displacement of the beam and the reaction forces of its supports in steady-state has been established from the Euler-Bernoulli beam's equation. This relation holds for any foundation behaviours. Therefore, the dynamic equation of a support has been built by combining this relation and the constitutive law of the foundation and the supports. This equation describes a forced nonlinear oscillator provided that the moving loads are a periodical series. Then, an iteration procedure has been developed to compute the periodic solution. This procedure has been demonstrated converging to the analytic solution for linear foundations. The applications to bilinear and cubic nonlinear foundations have been performed as examples. Moreover, the influences of non-linearity on the dynamic responses have been investigated by parametric studies.
Complete list of metadata

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01695314
Contributor : Denis Duhamel <>
Submitted on : Monday, January 29, 2018 - 11:13:14 AM
Last modification on : Monday, January 4, 2021 - 3:58:23 PM
Long-term archiving on: : Friday, May 25, 2018 - 8:49:48 AM

File

NODY-D-15-01217R1.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Tien Hoang, Denis Duhamel, Gilles Forêt, Hai-Ping Yin, Gwendal Cumunel. Response of a periodically supported beam on a nonlinear foundation subjected to moving loads. Nonlinear Dynamics, Springer Verlag, 2016, 86 (2), pp.953 - 961. ⟨10.1007/s11071-016-2936-5⟩. ⟨hal-01695314⟩

Share

Metrics

Record views

281

Files downloads

483